Alert archive / Wisconsin / River Flood Warnings in 2010

River Flood Warning 9, NWS La Crosse, WI

March 12, 2010Richland County, Vernon County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Mar 12, 2010, 9:29 PM CST for Richland County, Vernon County, Wisconsin. It took effect at Mar 13, 2010, 12:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 12, 2010, 9:29 PM CST (03:29 UTC)
In effect from
Mar 13, 2010, 12:00 PM CST
Expired
Mar 13, 2010, 9:23 AM CST
In force
Issued by
NWS La Crosse, WI
Flood severity
Minor

Counties Richland County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 59 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kickapoo River at Viola (VIOW3).

Action stage
12 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

784 
WGUS43 KARX 130329
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
929 PM CST FRI MAR 12 2010

SNOW MELT AND RECENT RAINFALL CONTINUES TO RESULT IN FLOODING ACROSS
PARTS OF THE AREA.  THE LATEST RIVER LEVELS AND FORECAST INFORMATION
IS INCLUDED BELOW. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC103-123-131529-
/O.NEW.KARX.FL.W.0009.100313T1800Z-100315T0800Z/
/VIOW3.1.RS.100313T1800Z.100314T0000Z.100314T0800Z.NO/
929 PM CST FRI MAR 12 2010

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KICKAPOO RIVER AT VIOLA.
* FROM SATURDAY AFTERNOON TO LATE SUNDAY NIGHT.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 14.1 
  FEET SATURDAY EVENING.
* IMPACT...AT  14 FEET...MINOR FLOODING OCCURS AND AFFECTS MAINLY LOW 
  LYING AGRICULTURAL LAND. 

$$

WIC023-123-131529-
/O.NEW.KARX.FL.W.0010.100314T0600Z-100315T1800Z/
/SOGW3.1.RS.100314T0600Z.100314T1200Z.100314T1800Z.NO/
929 PM CST FRI MAR 12 2010

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KICKAPOO RIVER AT SOLDIERS GROVE.
* FROM LATE SATURDAY NIGHT TO MONDAY AFTERNOON.
* AT  2:30 PM FRIDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 13.1 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY SUNDAY.
* IMPACT...AT  13 FEET...MINOR FLOODING NEAR THE RIVER MAY OCCUR. 

$$
5 follow-up statements
287 
WGUS83 KARX 130336
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
936 PM CST FRI MAR 12 2010

SNOW MELT AND RECENT RAINFALL CONTINUES TO RESULT IN FLOODING ACROSS
PARTS OF THE AREA.  THE LATEST RIVER LEVELS AND FORECAST INFORMATION
IS INCLUDED BELOW. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC103-123-131536-
/O.CON.KARX.FL.W.0009.100313T1800Z-100315T0800Z/
/VIOW3.1.RS.100313T1800Z.100314T0000Z.100314T0800Z.NO/
936 PM CST FRI MAR 12 2010

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT VIOLA.
* FROM SATURDAY AFTERNOON TO LATE SUNDAY NIGHT.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 14.1 
  FEET SATURDAY EVENING.
* IMPACT...AT  14 FEET...MINOR FLOODING OCCURS AND AFFECTS MAINLY LOW 
  LYING AGRICULTURAL LAND. 

$$

WIC023-123-131536-
/O.CON.KARX.FL.W.0010.100314T0600Z-100315T1800Z/
/SOGW3.1.RS.100314T0600Z.100314T1200Z.100314T1800Z.NO/
936 PM CST FRI MAR 12 2010

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT SOLDIERS GROVE.
* FROM LATE SATURDAY NIGHT TO MONDAY AFTERNOON.
* AT  2:30 PM FRIDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 13.1 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY SUNDAY.
* IMPACT...AT  13 FEET...MINOR FLOODING NEAR THE RIVER MAY OCCUR. 

$$

WIC023-131536-
/O.EXT.KARX.FL.W.0005.100314T0000Z-100317T2024Z/
/GMIW3.1.RS.100314T0000Z.100316T0000Z.100316T2024Z.NO/
936 PM CST FRI MAR 12 2010

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT GAYS MILLS.
* FROM SATURDAY EVENING TO WEDNESDAY AFTERNOON.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 13.8 
  FEET MONDAY EVENING.
* IMPACT...AT  13 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER 
  AND OTHER MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER. 

$$

WIC023-131535-
/O.EXT.KARX.FL.W.0006.100315T0600Z-100318T0000Z/
/STEW3.1.RS.100315T0600Z.100316T0600Z.100317T0600Z.NO/
936 PM CST FRI MAR 12 2010

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT STEUBEN.
* FROM LATE SUNDAY NIGHT TO WEDNESDAY EVENING.
* AT  8:00 PM FRIDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO
  RISE TO NEAR 12.5 FEET BY TUESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT  12 FEET...WATER STARTS TO AFFECT BUSINESS AND 
  RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. 

$$

WIC011-121-131535-
/O.CON.KARX.FL.W.0003.100313T1800Z-100318T0000Z/
/DDGW3.1.RS.100313T1800Z.100315T0600Z.100317T0600Z.NO/
936 PM CST FRI MAR 12 2010

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* FROM SATURDAY AFTERNOON TO WEDNESDAY EVENING.
* AT  8:00 PM FRIDAY THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY AND CONTINUE TO RISE 
  TO NEAR 9.7 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
  STAGE BY WEDNESDAY MORNING.
* IMPACT...AT   9 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$
915 
WGUS83 KARX 131043
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
443 AM CST SAT MAR 13 2010

.!! INSERT SYNOPSIS HERE (OPTIONAL) !!.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC067-131-132243-
/O.CON.KARX.FL.W.0008.000000T0000Z-100316T0300Z/
/CCYI4.1.RS.000000T0000Z.100314T0000Z.100315T0900Z.NO/
443 AM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CHARLES CITY.
* AT  4:15 AM THIS MORNING THE STAGE WAS 13.4 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.7 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT  12 FEET...BARRICADING OF STREETS BEGIN AND THE 
  INTERSECTION OF RIVERSIDE AND ILLINOIS STREETS MAY BE FLOODED. 

$$

WIC103-123-132243-
/O.CON.KARX.FL.W.0009.100313T1800Z-100315T0800Z/
/VIOW3.1.RS.100313T1800Z.100314T0000Z.100314T0800Z.NO/
443 AM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT VIOLA.
* FROM THIS AFTERNOON TO LATE SUNDAY NIGHT.
* AT  7:50 AM FRIDAY MORNING THE STAGE WAS 12.0 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 14.1 
  FEET THIS EVENING.
* IMPACT...AT  14 FEET...MINOR FLOODING OCCURS AND AFFECTS MAINLY LOW 
  LYING AGRICULTURAL LAND. 

$$

WIC023-123-132243-
/O.CON.KARX.FL.W.0010.100314T0600Z-100315T1800Z/
/SOGW3.1.RS.100314T0600Z.100314T1200Z.100314T1800Z.NO/
443 AM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT SOLDIERS GROVE.
* FROM LATE TONIGHT TO MONDAY AFTERNOON.
* AT  2:30 PM FRIDAY AFTERNOON THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 13.1 
  FEET SUNDAY MORNING.
* IMPACT...AT  13 FEET...MINOR FLOODING NEAR THE RIVER MAY OCCUR. 

$$

WIC023-132243-
/O.CON.KARX.FL.W.0005.100314T0000Z-100317T2024Z/
/GMIW3.1.RS.100314T0000Z.100316T0000Z.100316T2024Z.NO/
443 AM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT GAYS MILLS.
* FROM THIS EVENING TO WEDNESDAY AFTERNOON.
* FLOOD STAGE IS 13.0 FEET.
* AT  2:00 PM FRIDAY AFTERNOON THE STAGE WAS 11.6 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 13.8 
  FEET MONDAY EVENING.
* IMPACT...AT  13 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER 
  AND OTHER MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER. 

$$

WIC023-132243-
/O.CON.KARX.FL.W.0006.100315T0600Z-100318T0000Z/
/STEW3.1.RS.100315T0600Z.100316T0600Z.100317T0600Z.NO/
443 AM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT STEUBEN.
* FROM LATE SUNDAY NIGHT TO WEDNESDAY EVENING.
* AT  3:00 AM THIS MORNING THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO
  RISE TO NEAR 12.5 FEET BY TUESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT  12 FEET...WATER STARTS TO AFFECT BUSINESS AND 
  RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. 

$$

WIC011-121-132243-
/O.CON.KARX.FL.W.0003.100313T1800Z-100318T0000Z/
/DDGW3.1.RS.100313T1800Z.100315T0600Z.100317T0600Z.NO/
443 AM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* FROM THIS AFTERNOON TO WEDNESDAY EVENING.
* AT  3:00 AM THIS MORNING THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO 
  NEAR 9.7 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY WEDNESDAY MORNING.
* IMPACT...AT   9 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$

IAC043-132243-
/O.CON.KARX.FL.W.0001.000000T0000Z-100315T1300Z/
/EKDI4.1.RS.100311T0900Z.100313T1200Z.100314T1900Z.NO/
443 AM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY RIVER AT ELKADER.
* AT  3:45 AM THIS MORNING THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY.
* IMPACT...AT  12 FEET...MINOR FLOODING OCCURS IN AREAS NEAR THE 
  RIVER. 

$$

IAC043-132243-
/O.CON.KARX.FL.W.0002.000000T0000Z-100315T0051Z/
/GRBI4.1.RS.100311T1941Z.100312T1315Z.100314T0651Z.NO/
443 AM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY RIVER AT GARBER.
* AT  4:15 AM THIS MORNING THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT  17 FEET...MINOR FLOODING BEGINS IN THE COMMUNITIES OF 
  GARBER, OSTERDOCK AND MILLVILLE.  

$$

BOYNE
166 
WGUS83 KARX 131050
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
450 AM CST SAT MAR 13 2010

...FLOODING STILL OCCURRING ALONG PARTS OF THE CEDAR...KICKAPOO...
TREMPEALEAU...AND TURKEY RIVERS...

SNOW MELT AND RECENT RAINFALL CONTINUES TO RESULT IN FLOODING ACROSS
PARTS OF THE AREA.  THE LATEST RIVER LEVELS AND FORECAST INFORMATION
IS INCLUDED BELOW. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC067-131-132250-
/O.CON.KARX.FL.W.0008.000000T0000Z-100316T0300Z/
/CCYI4.1.RS.000000T0000Z.100314T0000Z.100315T0900Z.NO/
450 AM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CHARLES CITY.
* AT  4:15 AM THIS MORNING THE STAGE WAS 13.4 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.7 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT  12 FEET...BARRICADING OF STREETS BEGIN AND THE 
  INTERSECTION OF RIVERSIDE AND ILLINOIS STREETS MAY BE FLOODED. 

$$

WIC103-123-132250-
/O.CON.KARX.FL.W.0009.100313T1800Z-100315T0800Z/
/VIOW3.1.RS.100313T1800Z.100314T0000Z.100314T0800Z.NO/
450 AM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT VIOLA.
* FROM THIS AFTERNOON TO LATE SUNDAY NIGHT.
* AT  7:50 AM FRIDAY MORNING THE STAGE WAS 12.0 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 14.1 
  FEET THIS EVENING.
* IMPACT...AT  14 FEET...MINOR FLOODING OCCURS AND AFFECTS MAINLY LOW 
  LYING AGRICULTURAL LAND. 

$$

WIC023-123-132250-
/O.CON.KARX.FL.W.0010.100314T0600Z-100315T1800Z/
/SOGW3.1.RS.100314T0600Z.100314T1200Z.100314T1800Z.NO/
450 AM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT SOLDIERS GROVE.
* FROM LATE TONIGHT TO MONDAY AFTERNOON.
* AT  2:30 PM FRIDAY AFTERNOON THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 13.1 
  FEET SUNDAY MORNING.
* IMPACT...AT  13 FEET...MINOR FLOODING NEAR THE RIVER MAY OCCUR. 

$$

WIC023-132250-
/O.CON.KARX.FL.W.0005.100314T0000Z-100317T2024Z/
/GMIW3.1.RS.100314T0000Z.100316T0000Z.100316T2024Z.NO/
450 AM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT GAYS MILLS.
* FROM THIS EVENING TO WEDNESDAY AFTERNOON.
* FLOOD STAGE IS 13.0 FEET.
* AT  2:00 PM FRIDAY AFTERNOON THE STAGE WAS 11.6 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 13.8 
  FEET MONDAY EVENING.
* IMPACT...AT  13 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER 
  AND OTHER MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER.

$$

WIC023-132249-
/O.CON.KARX.FL.W.0006.100315T0600Z-100318T0000Z/
/STEW3.1.RS.100315T0600Z.100316T0600Z.100317T0600Z.NO/
450 AM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT STEUBEN.
* FROM LATE SUNDAY NIGHT TO WEDNESDAY EVENING.
* AT  4:00 AM SATURDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO
  RISE TO NEAR 12.5 FEET BY TUESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT  12 FEET...WATER STARTS TO AFFECT BUSINESS AND 
  RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. 

$$

WIC011-121-132249-
/O.CON.KARX.FL.W.0003.100313T1800Z-100318T0000Z/
/DDGW3.1.RS.100313T1800Z.100315T0600Z.100317T0600Z.NO/
450 AM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* FROM THIS AFTERNOON TO WEDNESDAY EVENING.
* AT  4:00 AM THIS MORNING THE STAGE WAS 8.7 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO 
  NEAR 9.7 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY WEDNESDAY MORNING.
* IMPACT...AT   9 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$

IAC043-132249-
/O.CON.KARX.FL.W.0001.000000T0000Z-100315T1300Z/
/EKDI4.1.RS.100311T0900Z.100313T1200Z.100314T1900Z.NO/
450 AM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY RIVER AT ELKADER.
* AT  3:45 AM THIS MORNING THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY.
* IMPACT...AT  12 FEET...MINOR FLOODING OCCURS IN AREAS NEAR THE 
  RIVER. 

$$

IAC043-132249-
/O.CON.KARX.FL.W.0002.000000T0000Z-100315T0051Z/
/GRBI4.1.RS.100311T1941Z.100312T1315Z.100314T0651Z.NO/
450 AM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY RIVER AT GARBER.
* AT  4:15 AM THIS MORNING THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT  17 FEET...MINOR FLOODING BEGINS IN THE COMMUNITIES OF 
  GARBER, OSTERDOCK AND MILLVILLE.  

$$
016 
WGUS83 KARX 131507
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
907 AM CST SAT MAR 13 2010

...FLOOD WARNING CANCELLED FOR THE KICKAPOO AT VIOLA AND SOLDIERS GROVE...

SNOW MELT AND RECENT RAINFALL RESULTED IN SOME RISES ALONG THE KICKAPOO RIVER... HOWEVER THE RIVER IS NOW EXPECTED TO REMAIN BELOW FLOOD STAGE FROM THE HEADWATER DOWN TO SOLDIERS GROVE 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC103-123-131537-
/O.CAN.KARX.FL.W.0009.000000T0000Z-100315T0800Z/
/VIOW3.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
907 AM CST SAT MAR 13 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE KICKAPOO RIVER AT VIOLA.
* AT  8:47 AM SATURDAY THE STAGE WAS 12.5 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 
  12.6 FEET TODAY. 


$$

WIC023-123-131537-
/O.CAN.KARX.FL.W.0010.000000T0000Z-100315T1800Z/
/SOGW3.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
907 AM CST SAT MAR 13 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE KICKAPOO RIVER AT SOLDIERS GROVE.
* AT  8:10 AM SATURDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.1 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 10.4 FEET BY SUNDAY MORNING.


$$
898 
WGUS83 KARX 131523
FLSARX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
923 AM CST SAT MAR 13 2010

...FLOOD WARNING CANCELLED FOR THE KICKAPOO AT VIOLA AND SOLDIERS 
GROVE...

SNOW MELT AND RECENT RAINFALL RESULTED IN SOME RISES ALONG THE 
KICKAPOO RIVER... HOWEVER THE RIVER IS NOW EXPECTED TO REMAIN BELOW 
FLOOD STAGE FROM THE HEADWATER DOWN TO SOLDIERS GROVE 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC103-123-131537-
/O.CAN.KARX.FL.W.0009.000000T0000Z-100315T0800Z/
/VIOW3.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
923 AM CST SAT MAR 13 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE KICKAPOO RIVER AT VIOLA.
* AT  8:47 AM SATURDAY THE STAGE WAS 12.5 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 
  12.6 FEET TODAY. 


$$

WIC023-123-131537-
/O.CAN.KARX.FL.W.0010.000000T0000Z-100315T1800Z/
/SOGW3.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
923 AM CST SAT MAR 13 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE KICKAPOO RIVER AT SOLDIERS GROVE.
* AT  8:10 AM SATURDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.1 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 10.4 FEET BY SUNDAY MORNING.


$$

BREESER

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Mar 12, 2:08 PM CST, 7 hours 21 minutes earlier.

Area forecast discussion, Mar 12, 2:08 PM CST, 7 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
208 PM CST FRI MAR 12 2010

.SHORT TERM...TONIGHT THROUGH MONDAY

MAIN CONCERNS WILL BE RAIN CHANCES THROUGH SATURDAY NIGHT.

FAIRLY DRAMATIC WATER VAPOR/IR-26 BAND SATELLITE IMAGERY THIS
AFTERNOON. THE WAVE THAT GAVE THE AREA RAIN YESTERDAY/LAST NIGHT HAS
NOW PIVOTED INTO CENTRAL MN. MEANWHILE..A MORE POTENT MID-LEVEL
CLOSED CIRCULATION WAS PUSHING INTO WESTERN MO. THIS WAS SPINNING UP
SURFACE CYCLOGENESIS OVER WESTERN KY. INCREASING LIFT IN RESPONSE TO
THIS CYCLOGENESIS WAS SPREADING RAIN NORTH/NORTHWESTWARD INTO
CENTRAL IN/IL PER LATEST REGIONAL RADAR MOSAIC/SURFACE OBS. MORE
LOCALLY..OUR AREA WAS IN A QUIET LULL BETWEEN THE SYSTEM IN MN AND
THE LOW SPINNING UP OVER WESTERN KY. VISIBLE SATELLITE/SURFACE OBS
INDICATING AN EXPANSIVE BKN-OVC DECK OF CU/STRATO CU ACROSS THE AREA
WITH CEILINGS GENERALLY IN THE 2-3KFT RANGE WHILE TEMPERATURES AS OF
1 PM MAINLY IN THE 40S. ISOLATED DENSER FOG HAS LINGERED ACROSS
NORTHERN WI WITH MEDFORD STILL REPORTING VISIBILITY AROUND A QUARTER
MILE.

02.12Z NCEP DETERMINISTIC MODEL SUITE AS WELL AS THE 12.09Z SREF IN
OVERALL GOOD AGREEMENT THROUGH THE SHORT TERM PERIOD.

WILL BE WATCHING THE AFOREMENTIONED LOW OVER WESTERN KY THIS
AFTERNOON DUMBBELL INTO CENTRAL IL TONIGHT. AS IT DOES...NAM
INDICATES INCREASING AXIS OF 925-850MB MOISTURE TRANSPORT/ISENTROPIC
LIFT AHEAD OF IT...PUSHING ALONG THE IL/WI BORDER AFTER MIDNIGHT.
BASED ON THIS SIGNAL...HAVE KEPT HIGHER RAIN CHANCES ACROSS THE
SOUTH...MAINLY AFTER MIDNIGHT. PATCHY DRIZZLE MAY BEE SEEN ELSEWHERE
WITH THIS NEW SURGE OF LOW LEVEL MOISTURE. MEANWHILE...THE AREA WILL
INITIALLY BE UNDER A FAIRLY WEAK PRESSURE GRADIENT THROUGH MIDNIGHT
BEFORE THE KY LOW APPROACHES. WITH A RATHER MOIST LOWER BOUNDARY
LAYER...CANNOT RULE OUT SOME FOG DEVELOPMENT. HOWEVER...WITH
STRATOCU IN PLACE...SHOULD BE PATCHY IN NATURE. ACROSS THE
NORTH...THE FOG COULD HAVE A BIT MORE COVERAGE. AT THIS
POINT...THINKING THAT WITH INCREASING PRESSURE GRADIENT AFTER
MIDNIGHT...WINDS WILL MITIGATE ANY DENSE FOG FORMATION.

THE CLOSED MID-LEVEL LOW AND SURFACE LOW WILL PUSH EAST OUT OF IL
INTO THE OHIO RIVER VALLEY REGION SATURDAY/SATURDAY NIGHT. THIS PULLS
BULK OF RAIN WELL SOUTH AND EAST OF THE REGION. HOWEVER...OUR AREA
REMAINS IN COOL CYCLONIC FLOW ALOFT...AND NAM INDICATING A DECENT
AMOUNT OF 925-850MB MOISTURE TRANSPORT CONTINUING. WILL CONTINUE
SMALL CHANCES OF -RA.

SUNDAY THROUGH MONDAY APPEARS TO BE QUIET. BOTH THE GFS/NAM SHOW A
WEAK MID-LEVEL TROUGH DROPPING SLOWLY SOUTHEAST INTO MN/NORTHWEST WI.
HOWEVER...APPEARS BEST FORCING/SATURATION ANY RESULTING RAIN CHANCES
REMAIN NORTHWEST OF US. OTHERWISE...SKIES SHOULD REMAIN MOSTLY
CLOUDY WITH HIGHS TOPPING OFF IN THE UPPER 40S TO MID 50S.

BY MONDAY NIGHT...THE MID-LEVEL WAVE DAMPENS AS IT MOVES INTO THE
REGION. HOWEVER...MODELS INSIST THAT THERE MAY BE SOME LIGHT QPF AS IT
MOVES THROUGH. WILL HONOR THIS SIGNAL WITH A SLIGHT RAIN CHANCE
ACROSS THE NORTHWEST HALF OF THE FORECAST AREA.

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY

AGREE WITH HPC TRENDING MORE TOWARD 12.00Z ECMWF. WHEN COMPARING THE
12.00/06Z GFS AGAINST THE GFS ENSEMBLE...IT APPEARS THE
DETERMINISTIC GFS IS TOO FAST/HIGH ZONAL ACROSS THE INTERMOUNTAIN
WEST/CENTRAL CONUS TOWARD THE END OF THE PERIOD.

MEANWHILE..BOTH GFS/ECMWF CONSISTENT IN SHOWING A WEAK MID-LEVEL
TROUGH IN NORTHWEST FLOW ALOFT DROPPING INTO THE REGION MONDAY NIGHT
THROUGH TUESDAY. BASED ON THIS CONSISTENT SIGNAL...HAVE INCREASED
CLOUDS AND INCLUDED A SMALL CHANCE OF RAIN ACROSS THE NORTHWEST HALF
OF THE FORECAST AREA WHERE BETTER COLUMN SATURATION IS EXPECTED PER
GFS BUFKIT. TUESDAY STILL A BIT IFFY AS THE MODELS INDICATE HEIGHTS
BUILDING ACROSS THE AREA AND NOT AS CYCLONIC OF FLOW ALOFT. WILL KEEP
TUESDAY DRY FOR NOW.

AS STATED ABOVE...HAVE TRENDED THE REST OF THE FORECAST PERIOD MORE
IN LINE WITH THE ECMWF WHICH BUILDS A RATHER STRONG RIDGE OVER THE
AREA AHEAD OF THE A DEEPENING TROUGH OVER THE INTERMOUNTAIN WEST. AS
A RESULT...APPEARS WEDNESDAY THROUGH FRIDAY WILL BE DRY WITH
TEMPERATURES SOARING WELL INTO THE 50S AND PERHAPS A FEW LOWER 60S
WITH THE LOSS OF SNOW COVER AND AMPLE MID MARCH SUNSHINE.

&&

.AVIATION...TONIGHT THROUGH SATURDAY

MAIN AVIATION CONCERNS IS LOWERING OF CLOUD CEILINGS AND
VISIBILITIES TO MVFR AND IFR CONDITIONS AFTER 00Z SATURDAY. UPPER
LEVEL CLOSED LOW WILL CONTINUE TO SPIN OVER MID MISSISSIPPI
VALLEY/CENTRAL PLAINS STATES THROUGH THE PERIOD. THIS WILL CONTINUE
TO WRAP LOW LEVEL MOISTURE INTO THE REGION...AND COMBINED WITH A
WEAK SHORTWAVE TROUGH MOVING OVER THE AREA AFTER 00Z SATURDAY.
CEILINGS WILL LOWER INTO THE IFR RANGE AT RST TAF SITE BY 08Z
SATURDAY AND MVFR RANGE AT LSE TAF SITE BY 09Z SATURDAY.
VISIBILITIES WILL LOWER TO THE IFR RANGE AT RST TAF SITE BY 08Z AND
AT THE LSE TAF SITE TO THE MVFR RANGE. NEXT CONCERN IS HOW LONG THE
CEILINGS AND VISIBILITIES STAY IN THE IFR AND MVFR RANGE THROUGH THE
DAY FRIDAY. THE LATEST 12.12Z GFS AND NAM CONTINUE TO INDICATE LOW
LEVEL MOISTURE WRAPPING AROUND THE UPPER LEVEL CLOSED LOW INTO THE
AREA. FOR NOW...HAVE KEPT THE MVFR AND IFR CEILINGS AND VISIBILITIES
CONDITIONS THROUGH THE REST OF THE TAF TIME PERIOD.

&&

.HYDROLOGY...

WITH LITTLE IN THE WAY OF ADDITIONAL RAINFALL EXPECTED INTO THIS
WEEKEND //GENERALLY A FEW TENTHS OF AN INCH TO A TENTH OF AN
INCH//...FOCUS WILL BE ON RESIDUAL SNOWMELT AND ADDITIONAL RUNOFF
INTO THE TRIBUTARIES AS TEMPERATURES REMAIN WELL ABOVE FREEZING.
THIS RUNOFF WILL BE MOST PREVALENT ACROSS AREAS OF SOUTHEAST
MN/NORTHEAST IA WHERE A LARGER WINTER SNOW PACK OCCURRED.

FOR LATEST DETAILED INFORMATION CONCERNING RIVER LEVELS AND
POTENTIAL FLOODING...SEE OUR HYDROLOGIC STATEMENTS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT/LONG TERM...DAS
AVIATION..........DTJ
HYDROLOGY.........DAS
Hazardous weather outlook, Mar 12, 2:16 PM CST, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
216 PM CST FRI MAR 12 2010

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-131200-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
216 PM CST FRI MAR 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND FROM SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

RUNOFF FROM RAINFALL AND SNOW MELT WILL ALLOW CREEKS AND RIVERS
TO REMAIN HIGH THROUGH TONIGHT...AND POSSIBLY MINOR FLOODING.
THOSE IN LOCATIONS SUBJECT TO SPRING FLOODING SHOULD STAY ALERT AND
TAKE NECESSARY ACTIONS IN THE EVENT FLOODING DOES OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FLOODING ON AREA RIVERS AND CREEKS WILL REMAIN POSSIBLE INTO THE
WEEKEND DUE TO RUNOFF FROM RAINFALL AND SNOW MELT.

.SPOTTER INFORMATION STATEMENT...

ANY FLOODING OR RAINFALL REPORTS WOULD BE APPRECIATED OVER THE NEXT
FEW DAYS.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

AJ/DTJ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 9:29 PM CSTRiver Flood WarningARXCrawford, Vernon12 hr

Nearby

River Flood Warnings in Wisconsin, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.